Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Swiss_Guy

Is it necessary to use Moisturizer while on low dose roaccutane?

Recommended Posts

Hi

I'm taking 10mg roaccutane daily to cure my quite mild acne. Soon I'll even switch to just 20mg a week. It's more a low dose long-term treatment (actually my 2nd one, I had a 40mg daily dose 4 years ago which almost made my acne go away forever). Before this low dose treatment I was on Differin and I always had to use moisturizer. Now my skin is much less dry than before and I'm very glad that I don't have to use any creams anymore. At the moment my skin is a little bit dry but you don't really see it. Is it still necessary to apply moisturizer? Because I'm actually quite glad that I don't have to!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×